Skip to main content
Log in

Stability of tangent bundles of low dimensional Fano manifolds with Picard number 1

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received: 15 October 1997 / Revised version: 27 April 1998

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hwang, JM. Stability of tangent bundles of low dimensional Fano manifolds with Picard number 1. Math Ann 312, 599–606 (1998). https://doi.org/10.1007/s002080050237

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002080050237

Navigation